# SDR CA980330015

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech A100
- Engine: Pwa PT6A34
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Wing
- Component: 50160018
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON ROUTINE WING INSPECTION, THE RT OUTBOARD FLAP INBOARD FLAP HANGER, LOWER CLIPS P/N 35-115 396-1 AND -3 WERE FOUND TO BE TORN AT HANGER RIVET ATTACHMENTS AND THE LOWER PORTION OF THE HANGER TO SPAR ATTACHMENT ANGLES P/N 35-115398-1 AND -3 WERE TORN AWAY FROM THE SPAR.  ANGLES AND CLIPS REPLACED.  ON FURTHER INVESTIGATION, THE LT OUTBOARD FLAP INBOARD HANGER HAD SIMILAR DAMAGE AND ANOTHER A100 IN THE FLEET ALSO REQUIRED REPAIRS TO SAME COMPONENTS.
